# SDR F3LA2008100600664

- Difficulty date: October 4, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 15,458 hours, 7,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175900300
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED PASSENGER FLOOR PANEL 262EF HAS AREAS OF DELAMINATION.  MAINTENANCE REPAIRED FLOOR PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 53-02-00, FIGURE 212.
